Estimation of dilatations for mappings more general than quasiregular mappings

Authors

  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк
  • E. A. Sevost'yanov

Abstract

We consider the so-called ring Q-mappings, which are natural generalizations of quasiregular mappings in a sense of Väisälä’s geometric definition of moduli. It is shown that, under the condition of nondegeneracy of these mappings, their inner dilatation is majorized by a function Q(x) to within a constant depending solely on the dimension of the space.

Published

25.11.2010

Issue

Section

Research articles

How to Cite

Salimov, R. R., and E. A. Sevost'yanov. “Estimation of Dilatations for Mappings More General Than Quasiregular Mappings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 11, Nov. 2010, pp. 1531–1537, https://umj.imath.kiev.ua/index.php/umj/article/view/2977.